Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Facing weight loss, loss of appetite, stomach pain and constipation. What is underlying cause?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
Hi Sir/Madam, Since over month i am facing weight loss,appetite,even stomach pain and constipation issues
Posted Fri, 6 Dec 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 2 days later
Brief Answer: Please see the details Detailed Answer: Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM). I will advise you to visit a doctor who will take detail history, examine you and investigate you accordingly. Since there are symptoms like weight loss, loss of appetite and stomach pain which require detailed evaluation. This may be any systemic disease involving multiorgans which has lead to these symptoms which needs to be narrowed to few after taking detailed history and examination. However for symptomatic relief I will advise you to continue with Natualux powder for constipation. And for abdominal pain take a proton pump inhibitor like rabeprazole and antispasmodic agent like drotaverine. I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor